Journal article icon

Journal article

Breadth in polycyclic groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218196707004074

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION More from this journal
Volume:
17
Issue:
5-6
Pages:
1073-1083
Publication date:
2007-01-01
DOI:
EISSN:
1793-6500
ISSN:
0218-1967
Keywords:
Pubs id:
pubs:26160
UUID:
uuid:675b3433-4da3-41f2-bca5-9cc44f4c5458
Local pid:
pubs:26160
Source identifiers:
26160
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP